# SDR USAABB08139

- Difficulty date: August 23, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Corroded
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

CDG FLT 711 ENROUTE ZRH TO PHL.  ABOUT TWENTY MINUTES AFTER DEPARTURE, THE COCKPIT CREW NOTED A STRONG ODOR.  THE CREW APPLIED QRH PROCEDURES, BUT THE ODOR DID NOT GO AWAY COMPLETELY.  THE FLIGHT DIVERTED TO CDG AND LANDED WITHOUT FURTHER INCIDENT.  MX CLEANED CORROSION FROM CONNECTOR J5, D1670, FOR THE R1 OFFICER’S WINDOW HEAT SYSTEM.  OPS CHECK O.K.
